# SDR REXA2013012300177

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 17,546 hours, 14,999 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, X
- Precautionary procedure: F

## Discrepancy

DURING START TO TAKE AIRCRAFT TO THE GATE RECEIVED HOT ICON, NO FUEL APPLIED, FLAMES COMING OUT OF ENGINE AND ENGINE FIRE BOTTLES WERE DISCHARGED.  REMOVED AND REPLACED NR 2 FIRE BOTTLE IAW AMM 26-21-10.  RIGGED RIGHT FUEL CONTROL IAW AMM 76-10-00.  OK FOR SERVICE.
